Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 45 year old male and I'm having big problems with my sinuses. You see, about three weeks ago I have started to suffer from frequent and strong headaches.
I didn’t know what could be the cause but I doubt it was from sinuses because the pain was localized just on my forehead. Doctor just confirmed my beliefs.
I was suffering from some bacterial sinusitis and I my doctor told me I shouldn’t worry. He prescribed me some Tequin antibiotic and scheduled me in two weeks for control. Is there anything I should know about this drug?

Loading...


I remember my brother has been using this medication for his urinary tract infection and that he wasn’t so satisfied with it because of some bad side effects. At the same time he was starting to use it - he also started to suffer from diarrhea, dizziness, headache, nausea, stomach pain so he had to stop.
Anyway, all this issue about side effects is highly individual and you shouldn’t think about it. Tequin is a member of the quinolone family of antibiotics which are famous by good antibacterial effects. That’s why it is used to treat many conditions such as acute sinus infections, pneumonia, complications of chronic bronchitis, kidney and urinary tract infections, and gonorrhea.
Reply

Loading...